# SDR F3LA2009120900253

- Difficulty date: November 24, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: GA67179
- Part serial: B127361
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4/S1 C-CHECK, INSP NOTED WIRING CONDUIT CHAFING THE RT SIDE OF THE NLG BARREL. MX PERFORMED MAJOR REPAIR, REFERENCE EA A8-32R-31531, REV A.
